Tinnitus is found among people who take Anafranil, especially for people who are male, 60+ old , have been taking the drug for 10+ years, also take medication Adderall, and have Diabetes . We study 4,009 people who have side effects while taking Anafranil from FDA and social media. Among them, 6 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Anafranil has active ingredients of clomipramine hydrochloride. It is often used in obsessive-compulsive disorder. (latest outcomes from Anafranil 4,296 users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol (latest reports from 28,193 Tinnitus patients).
On Nov, 23, 2016
4,009 people reported to have side effects when taking Anafranil.
Among them, 6 people (0.15%) have Tinnitus
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I'm trying to get to the bottom of my Tinnitus. Abbreviated history: Meningitis as a baby resulting in lifelong Tinnitus with low baseline and hearing loss. Age 43, Black, female, 30lbs overweight, good BP and no diabetes. 3 major episodes of either Menier's or Migrainous Vertigo. Ages 19, 38 ...
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
I have constant 24/7 ringing in both of my ears for the past 3 weeks or more, it is pretty loud and nothing I can do to make it end. The Dr. recently added AmLODPine Besylate to my other two BP medicines,(Benicar 40mg and Lasix 25) . He tried to add trazodone too, actually he did but I don't ...
I am a 51 year old female who was due to go into hospital for a D'n'C due to extreme pelvic pain. I was taking Oxycontin. I was taking 5mg for approx 4 weeks. In the last week leading up to the surgery I developed an infection in my gums and went back to the Doctor who prescribed me ...
I took Gabapentin one night and the next morning I woke up with tinnitus. That was the end of August of 2016 and today is September 22nd 2016 and I still have ringing in my ears. I stopped taking the medication but tinnitus did not stop.
I have been on amioderone for a year for atrial fibrulation and now I have unexplained tinnitus for 2 months it's really causing a lot of anxiety and hard to concentrate. Any suggestions on how someone copes with this ?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.